# SDR DALA2021021600832

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 52,054 hours, 35,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 927 BOTTOM OF RIB FROM LONGERONS 29R TO 29L. MARKED IN RED REF N/R 351. TRANSFERRED FROM NRC 217. REPAIRED REF B717 SRM 53-20-07-2R. (LP #1729895)
